# SDR CALA2014052700683

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924
- Aircraft serial: 40005
- Aircraft time: 6,640 hours, 2,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 473925
- Part serial: 13931
- Condition: Faulty
- Location: Fire Warning
- Part time: 6,582 hours, 2,407 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH FWD CARGO FIRE ALARM ACTIVATED.  WE FOLLOWED QRH PROCEDURE & DISCHARGED THE FIRE BOTTLE.  NO SMOKE, INSPECTED CARGO COMPARTMENT FOUND NO EVIDENCE OF SMOKE OR FIRE.  PERFORMED CECU BITE CHECK NO FAULTS FOUND.  PLACED FWD CARGO COMPARTMENT FIRE DET SYS ON MEL.  FWD CARGO TO REMAIN EMPTY WPB AP2671527.  R & R CARGO ELEC UNIT IN FWD CARGO COMPARTMENT IAW AMM 26-16-02.  PERFORMED CEU BITE PROCEDURE, TESTS GOOD.  MEL REMOVED.
